# SDR FDEA201008293177

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- Engine: Ge CF66D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: FXEA85210141189
- Condition: Gouged
- Location: Tailcone
- Part time: 55,723 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAILCONE APPROX AT STA 2230 PATIO DOOR HAS GOUGE ON MAIN FRAME. ACCOMPLISHED TAILCONE LT PATIO DOOR MAIN FRAME REPAIR IAW EA 8-5210-141189,   MAJOR REPAIR.
